Skip to main content

Immersions of r-almost Yamabe solitons into Riemannian Manifolds


We establish the concept of r-almost Yamabe soliton immersed into a Riemannian manifold, which extends in a natural way the notion of almost Yamabe solitons introduced by Barbosa and Ribeiro in [3]. In this setting, under suitable hypothesis on the potential and soliton functions, we prove nonexistence and characterization results. Moreover, some examples of these new geometric objects are presented.

This is a preview of subscription content, access via your institution.


  1. 1.

    Alías, L.J., de Lima, H.F., Meléndez, J., dos Santos, F.R.: Rigidity of linear Weingarten hypersurfaces in locally symmetric manifolds. Math. Nachr. 289, 1309–1324 (2016)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Alías, L.J., Impera, D., Rigoli, M.: Hypersurfaces of constant higher order mean curvature in warped products. Trans. Amer. Math. Soc. 365, 591–621 (2013)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Barbosa, E., Ribeiro, E., Jr.: On conformal solutions of the Yamabe flow. Arch. Math. 101, 79–89 (2013)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Barros, A., Gomes, J.N., Ribeiro, E., Jr.: Immersion of almost Ricci solitons into a Riemannian manifold. Mat. Contemp. 40, 91–102 (2011)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Barros, A., Ribeiro, E., Jr.: Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140, 1033–1040 (2012)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Brendle, S.: Einstein manifolds with nonnegative isotropic curvature are locally symmetric. Duke Math. J. 151, 1–21 (2009)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Chow, B., Lu, P., Ni, L.: Hamiltons Ricci Flow, graduate studies in mathematics 77. American Mathematical Society, Providence (2006)

    Google Scholar 

  8. 8.

    Caminha, A., Sousa, P., Camargo, F.: Complete foliations of space forms by hypersurfaces. Bull. Braz. Math. Soc. 41(3), 339–353 (2010)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Catino, G., Mantegazza, C., Mazzieri, L.: On the global structure of conformal gradient solitons with nonnegative Ricci tensor. Commun. Contemp. Math. 14(06), 1250045 (2012)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Cunha, A.W., de Lima, E.L., de Lima, H.F.: r-Almost Newton-Ricci Solitons immersed into a Riemannian manifold. J. Math. Anal. Appl. 464, 546–556 (2018)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Hamilton, R.: The Ricci flow on surfaces. Contemp. Math. 71, 237–261 (1988)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Hamilton, R.: Lectures on geometric flows, unpublished (1989)

  13. 13.

    Hsu, S.Y.: A note on compact gradient Yamabe solitons. J. Math. Anal. Appl. 388, 725–726 (2012)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Lawson, H.B.: Local Rigidity Theorems for Minimal Hypersurfaces. Ann. of Math. 89, 187–197 (1969)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Maeta, S.: 3-dimensional complete gradient Yamabe solitons with divergence-free Cotton tensor. Ann. Global Anal. Geom. 58, 227–237 (2020)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Micallef, M.J., Wang, M.Y.: Metrics with nonnegative isotropic curvature. Duke Math. J. 72, 649–672 (1993)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Pigola, S., Rigoli, M., Rimoldi, M., Setti, A.: Ricci Almost Solitons. Ann. Sc. Norm. Super. Pisa Cl. Sci. 10(5), 757–799 (2011)

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Rosenberg, H.: Hypersurfaces of constant curvature in space forms. Bull. Sc. Math. 117, 217–239 (1993)

    MathSciNet  MATH  Google Scholar 

  19. 19.

    Simons, J.: Minimal varieties in Riemannian manifolds. Ann. of Math. 88, 62–105 (1968)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Cao, H-Dong, Sun, X., Zhang, Y.: On the structure of gradient Yamabe solitons, Math. Res. Lett. 19, 767–774 (2012)

  21. 21.

    Tod, K.P.: Four-dimensional D-Atri Einstein spaces are locally symmetric. Differential Geom. Appl. 11, 55–67 (1999)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Xu, H.W., Gu, J.: Rigidity of Einstein manifolds with positive scalar curvature. Math. Ann. 358, 169–193 (2014)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Yau, S.T.: Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry. Indiana Univ. Math. J. 25, 659–670 (1976)

    MathSciNet  Article  Google Scholar 

Download references


The authors would like to thank the referee for his/her valuable suggestions and useful comments which improved the paper. We would also like to thank Cícero Aquino for comments and valuable conversations. The first author is partially supported by CNPq, Brazil (Grant: 430998/2018-0) and FAPEPI (PPP-Edital 007/ 2018).

Author information



Corresponding author

Correspondence to Eudes L. de Lima.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Cunha, A.W., de Lima, E.L. Immersions of r-almost Yamabe solitons into Riemannian Manifolds. manuscripta math. (2021).

Download citation

Mathematics Subject Classification

  • Primary 53C20
  • 53C21
  • 53C25
  • 53C42